# SDR USAASB00242

- Difficulty date: September 2, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 654476028
- Condition: Faulty
- Location: Nr 5 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 663 - AFTER TAKEOFF FROM PHL, AT 1,500 FEET, CREW TRIED TO RETRACT FLAPS AND SLAT DISAGREEMENT LIGHTS ON PEDESTAL AND OVERHEAD PANEL ILLUMINATED.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES BUT PROBLEM REOCCURRED.  CAPTAIN ADVISED THAT VISUAL INSPECTION DID NOT SHOW SLATS EXTENDED BUT CONCERNS WITH WEATHER AND FUEL CAUSED THE CAPTAIN TO DECIDE TO RETURN TO FIELD AT PHL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 5 LEADING EDGE SLAT ACTUATOR ROD END/SWITCH ASSEMBLY PER MM 27-81-44.  RAN LEADING EDGE SLATS THROUGH SEVERAL OPERATIONS.  OPERATIONAL CHECK AND INDICATION CHECK GOOD.  (M)
